Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 626, NWS Memphis, TN

July 4, 2011Fayette County, Hardeman County, Haywood County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jul 4, 2011, 12:34 PM CDT for Fayette County, Hardeman County, Haywood County, Tennessee. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2011, 12:34 PM CDT (17:34 UTC)
Expired
Jul 4, 2011, 1:15 PM CDT
In force
41 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Fayette County, TN, Hardeman County, TN, Haywood County, TN

The radar

The Memphis radar (KNQA), 48 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 12:45 PM CDTTSTM WND DMG6 Nnw Somerville, TNTREES AND POWER LINES DOWN ACROSS NORTHERN PORTIONS OF FAYETTE COUNTY. THE ROOF WAS TAKEN OFF OF A COTTON GIN ALONG HIGHWAY 222.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 5.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1502 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1502 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1238 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WUUS54 KMEG 041734
SVRMEG
TNC047-069-075-041815-
/O.NEW.KMEG.SV.W.0626.110704T1734Z-110704T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1234 PM CDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  WEST CENTRAL HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  EXTREME SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 115 PM CDT

* AT 1233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  NORTHWEST OF SOMERVILLE...OR 20 MILES SOUTHEAST OF COVINGTON...AND
  MOVING EAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
  OF EXTREME SOUTHWESTERN HAYWOOD...NORTHERN FAYETTE AND WEST CENTRAL
  HARDEMAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3511 8918 3528 8956 3541 8951 3540 8948
      3544 8947 3535 8905
TIME...MOT...LOC 1733Z 289DEG 15KT 3533 8943

$$


RRH
1 follow-up statement
974 
WWUS54 KMEG 041756
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1256 PM CDT MON JUL 4 2011

TNC075-041806-
/O.CAN.KMEG.SV.W.0626.000000T0000Z-110704T1815Z/
HAYWOOD TN-
1256 PM CDT MON JUL 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HAYWOOD COUNTY IS
CANCELLED...

AT 1256 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3511 8918 3524 8948 3540 8941 3535 8906
      3534 8905
TIME...MOT...LOC 1756Z 298DEG 18KT 3528 8931

$$

TNC047-069-041815-
/O.CON.KMEG.SV.W.0626.000000T0000Z-110704T1815Z/
FAYETTE TN-HARDEMAN TN-
1256 PM CDT MON JUL 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR WEST CENTRAL HARDEMAN AND NORTHEASTERN FAYETTE COUNTIES...

AT 1256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SOMERVILLE...OR 18 MILES WEST OF BOLIVAR...MOVING SOUTHEAST AT 20
MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOORMAN...YUM
YUM...TAYLOR CHAPEL...MILLER...FAYETTE CORNERS...LACONIA...WARREN AND
POWERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3511 8918 3524 8948 3540 8941 3535 8906
      3534 8905
TIME...MOT...LOC 1756Z 298DEG 18KT 3528 8931

$$


RRH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 9:58 AM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jul 4, 9:58 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
958 AM CDT MON JUL 4 2011

.UPDATE...
KNQA RADAR SHOWED A CLUSTER OF STORMS LIFTING EAST THROUGH
NORTHEAST AR.  THE STORMS WERE ROOTED IN A LAYER AROUND 900MB...
AHEAD OF A POSITIVELY TILTED SHORTWAVE TROF MOVING SOUTHEAST
THROUGH MO. THIS ACTIVITY WAS PRODUCING A SOUTHWARD MOVING GRAVITY
WAVE OVER THE AR DELTA...THROUGH A SLIGHTLY ELEVATED STABLE LAYER.

FORECAST WAS RECENTLY UPDATED WITH A SIGNIFICANT INCREASE IN
CLOUDS AND POPS ACROSS NORTHEAST AR AND POINTS EASTWARD.
TEMPERATURES WERE ALSO LOWERED A FEW CATEGORIES OVER THESE AREAS AS
WELL. ELSEWHERE...POPS AND TEMPS WERE LARGELY UNCHANGED.

BEST RAIN CHANCES FOR THIS AFTERNOON STILL APPEAR TO THE NORTH AND
EAST OF THE MEMPHIS METRO... NEARER THE MIDLEVEL SHORTWAVE TROF.
IT/S UNCLEAR IF THE AFOREMENTIONED GRAVITY WAVE WILL BECOME A
PLAYER IN SURFACED BASED CONVECTION SOUTH OF I40 THIS AFTERNOON
WHEN IT IS POSITIONED UNDER THE UPPER RIDGE AXIS OVER NORTH MS.
CURRENT POPS HAVE THE MOST LIKELY SCENARIO HANDLED WELL AND WILL
CONTINUE TO MONITOR.

PWB

&&

.PREV DISCUSSION... /ISSUED 634 AM CDT MON JUL 4 2011/

DISCUSSION...

UPDATED FOR 12Z AVIATION DISCUSSION

PREV DISCUSSION... /ISSUED 342 AM CDT MON JUL 4 2011/

DISCUSSION...
EARLY MORNING TEMPERATURES ARE GENERALLY IN THE 70S ACROSS THE
MIDSOUTH. HOWEVER THE METROPOLITAN AREAS AROUND MEMPHIS ARE STILL
IN THE LOW 80S AND THE RURAL...LESS HUMID AREAS FARTHER EAST IN
TENNESSEE HAVE FALLEN INTO THE UPPER 60S. 3 OT 5 DEGREES OF
ADDITIONAL COOLING CAN BE EXPECTED AT MOST LOCATIONS RESULTING IN
OVERNIGHT LOWS FROM AROUND 68 TO 76 DEGREES. A FEW SHOWERS AND
THUNDERSTORMS CAN BE SEEN ON RADAR...BUT NONE IMPACTING OUR AREA
OF CONCERN IN EAST ARKANSAS...WEST TENNESSEE...THE MISSOURI
BOOTHEEL OR NORTH MISSISSIPPI. BY SUNRISE THESE SHOWERS...LIKELY
IN A WEAKENED STATE...MAY MOVE INTO EAST ARKANSAS AND THE MISSOURI
BOOTHEEL.

THE NAM CONTINUES TO BE THE MODEL OF CHOICE. THE GFS HAS BEEN 2-4
DEGREES TOO WARM OVER THE LAST SEVERAL DAYS AND INCONSISTENT IN
ITS POPS. ENSEMBLE NUMBERS CONTINUE TO REFLECT THIS INCONSISTENCY
OVER THE NEXT COUPLE OF PERIODS WITH 12-HOUR POP DIFFERENCES OF
20-40 PERCENT BETWEEN THE HIGH AND LOW MEMBERS. ENSEMBLE MEAN IS
MORE IN LINE WITH THE NAM SOLUTION.

WE WILL REMAIN IN A WEAKLY SHEARED BUT FAIRLY UNSTABLE AIRMASS
TODAY FEATURING CAPES BETWEEN 1500 AND 2500 J/KG AND LI'S
GENERALLY AROUND -4 TO -6C. A POSITIVELY TILTED SHORTWAVE WILL
SHIFT ACROSS THE MID MISSISSIPPI RIVER VALLEY TODAY...BECOMING
ORIENTED FROM WEST KENTUCKY TO NORTHEAST ARKANSAS BY THE AFTERNOON
HOURS ADDING A BIT OF UPPER LEVEL SUPPORT TO HELP SUSTAIN
UPDRAFTS. MID LEVEL LAPSE RATES WILL STRENGTHEN
SLIGHTLY...APPROACHING -7C/KM BY 00Z ACROSS EAST ARKANSAS. STORMS
WILL BE SLOW MOVING...POSSIBLY RESULTING IN LOCALIZED HEAVY RAIN
AND FLOODING. WET MICROBURSTS ARE ANOTHER CONCERN THIS AFTERNOON.
MDPI/WINDEX VALUES OF .80/66 INDICATE AT LEAST A MODERATELY HIGH
POSSIBILITY OF THESE HARD TO IDENTIFY WEATHER THREATS. ONE
INHIBITING FACTOR FOR BOTH FLOODING AND MICROBURSTS IS PW.
ALTHOUGH FORECAST VALUES BETWEEN 1.3 AND 1.5 INCHES ARE
RESPECTABLE...VALUES AT AND ABOVE 1.75 WOULD BE MORE SUPPORTIVE OF
SEVERE WEATHER.

FOR THE REMAINDER OF THE WORK WEEK AND INTO NEXT WEEKEND...NORTHERLY
FLOW WILL GRADUALLY TRANSITION TO NORTHWEST FLOW. AT THE MOMENT
THERE ARE NO WELL DEFINED FEATURES THAT WOULD INCREASE RAIN
CHANCES SIGNIFICANTLY ON ANY PARTICULAR DAY. HOWEVER...WE WILL
REMAIN WARM AND UNSTABLE AND ANY MINIMAL UPPER LEVEL SUPPORT COULD
ENHANCE THE STRENGTH AND COVERAGE OF STORMS...MUCH LIKE WE EXPECT
TO SEE TODAY. FOR NOW...WILL KEEP 20 TO 30 PERCENT RAIN CHANCES
IN THE FORECAST EACH DAY. IN ADDITION...WE WILL NEED TO KEEP AN
EYE UPSTREAM FOR THE DEVELOPMENT OF MESOSCALE CONVECTIVE
COMPLEXES. NORTHWEST FLOW IS FAVORABLE FOR THESE SYSTEMS...BUT
FORECASTING THEM MORE THAN A DAY OR TWO IN ADVANCE IS TRICKY.
TEMPERATURES WILL TURN SLIGHTLY COOLER...BUT REMAIN NEAR TO
SLIGHTLY ABOVE NORMAL.

30/SIRMON

&&

.AVIATION...

12Z TAF CYCLE

VFR CONDITIONS SHOULD PERSIST FOR MUCH OF THE FORECAST PERIOD.
SCATTERED THUNDERSTORMS MAY PRODUCE SOME MVFR CONDITIONS BUT
COVERAGE IS NOT SUFFICIENT TO MENTION IN TAFS. WINDS WILL BE
GENERALLY LIGHT AND VARIABLE THROUGH MUCH OF THE FORECAST PERIOD.

ARS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  97  76  96  74 /  30  40  30  20
MKL  93  72  93  71 /  30  40  30  20
JBR  87  72  93  72 /  70  40  30  20
TUP  96  72  96  71 /  20  40  30  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 4, 3:52 AM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
352 AM CDT MON JUL 4 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-051100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
352 AM CDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO PERHAPS SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON LASTING WELL INTO THE EVENING HOURS AS A COLD FRONT
MOVES INTO THE MID SOUTH. DAMAGING WINDS ARE THE MAIN THREAT FROM
THESE THUNDERSTORMS. IN ADDITION...DUE TO THE EXPECTED SLOW
MOVEMENT OF STORMS...LOCALIZED FLASH FLOODING IS ALSO A CONCERN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Jul 4, 11:58 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1158 AM CDT MON JUL 4 2011

TNZ048>050-041730-
LAUDERDALE TN-HAYWOOD TN-TIPTON TN-
1158 AM CDT MON JUL 4 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1230 PM CDT FOR...

  WEST CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
  EXTREME EAST CENTRAL TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER TURNPIKE AT 1158 AM CDT...THIS STORM
IS NEARLY STATIONARY.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN HAYWOOD...LAUDERDALE AND TIPTON COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

&&

LAT...LON 3569 8931 3552 8930 3552 8951 3568 8951
TIME...MOT...LOC 1658Z 267DEG 16KT 3559 8942
Special weather statement, Jul 4, 12:14 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1214 PM CDT MON JUL 4 2011

TNZ089-041745-
FAYETTE TN-
1214 PM CDT MON JUL 4 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1245 PM CDT FOR...

  NORTH CENTRAL FAYETTE COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER LONGTOWN AT 1214 PM CDT...MOVING
SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN FAYETTE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3540 8937 3529 8941 3524 8946 3534 8961
      3540 8954
TIME...MOT...LOC 1714Z 305DEG 8KT 3535 8952
Special weather statement, Jul 4, 12:23 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1223 PM CDT MON JUL 4 2011

TNZ050-089-090-041800-
FAYETTE TN-HAYWOOD TN-HARDEMAN TN-
1223 PM CDT MON JUL 4 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 100 PM CDT FOR...

  NORTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTH OF DANCYVILLE AT 1223 PM
CDT...MOVING SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN FAYETTE...HARDEMAN AND HAYWOOD COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

&&

LAT...LON 3542 8909 3534 8922 3548 8944 3559 8927
TIME...MOT...LOC 1723Z 316DEG 16KT 3547 8928

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 11:58 AM CDTSpecial Weather StatementMEGHaywood32 min
Jul 4, 12:14 PM CDTSpecial Weather StatementMEGFayette31 min
Jul 4, 12:23 PM CDTSpecial Weather StatementMEGHaywood37 min
Jul 4, 12:44 PM CDTSpecial Weather StatementMEGHenry31 min
Jul 4, 12:51 PM CDTSpecial Weather StatementMEGFayette24 min
Jul 4, 1:04 PM CDTSpecial Weather StatementMEGHenderson26 min
Jul 4, 1:15 PM CDTSpecial Weather StatementMEGFayette, Hardeman30 min
Jul 4, 1:29 PM CDTSpecial Weather StatementMEGChester, Decatur, Henderson31 min
Jul 4, 2:05 PM CDTSpecial Weather StatementMEGDecatur, Hardin, McNairy40 min
Jul 4, 2:12 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy48 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.